# SDR REXA2017120201262

- Difficulty date: December 2, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,710 hours, 14,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 847-913
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK, BS 847+32 TO 913 HAS MINOR CORROSION IN SEVERAL AREAS. REMOVED THE SEAT TRACK.   LOCATED, DRILLED AND INSTALLED A NEW SEAT TRACK IAW SRM 51-40-11 AND AMM 53-00-49-400-801.
